# SDR QXEA9901287

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5755 · Spoilers
- Part: Link
- Condition: Chafed
- Location: Lt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SUPPORT LINK ASSEMBLY FOR LEFT SPEEDBRAKE HAS CHAFE DAMAGE NEAR LOWER ATTACH POINT.  REPAIRED IAW HORIZON AIR EA 4-55-139.
